Kodai Mathematical Seminar Reports

The kernel functions of Szegö type on Riemann surfaces

Saburou Saitoh

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 24, Number 4 (1972), 410-421.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846634

Digital Object Identifier
doi:10.2996/kmj/1138846634

Mathematical Reviews number (MathSciNet)
MR0322161

Zentralblatt MATH identifier
0251.30013

Subjects
Primary: 30A46

Citation

Saitoh, Saburou. The kernel functions of Szegö type on Riemann surfaces. Kodai Math. Sem. Rep. 24 (1972), no. 4, 410--421. doi:10.2996/kmj/1138846634. https://projecteuclid.org/euclid.kmj/1138846634


Export citation

References

  • [1] AHLFORS, L. V., AND A. BEURLING, Conformal invariants and function-theoretic null-sets. Acta Math. 86 (1950), 101-129.
  • [2] ARONSZAJN, N., Theory of reproducing kernels. Trans. Amer. Math. Soc. 6 (1950), 337-404.
  • [3] CLARKSON, J. A., Uniformly convex spaces. Trans. Amer. Math. Soc. 40 (1936), 396-414
  • [4] GARABEDIAN, P., Schwarz's lemma and the Szeg kernel function. Trans. Amer Math. Soc. 67 (1949), 1-35.
  • [5] HAVINSON, S. JA., Extremal problems for certain classes of analytic function in finitely connected regions. Amer. Math. Soc. Transl. (2) 5 (1959), 1-33.
  • [6] HAWLY, N. S., AND M. SCHIFFER, Half-order differentials on Riemann surfaces Acta Math. 115 (1965), 199-236.
  • [7] HOFFMAN, K., Banach spaces of analytic functions. Prentice-Hall, Englewoo Cliffs, N. J. (1965), 213 pp.
  • [8] MACINTYRE, A. J., AND W. W. ROGOSINSKI, Extremal problems in the theory o analytic functions. Acta Math. 86 (1950), 275-325.
  • [9] OZAWA, M., Szeg kernel function on some domains of infinite connectivity Kdai Math. Sem. Rep. 13 (1961), 195-214.
  • [10] READ, A., A converse of Cauchy's theorem and applications to extremal pro blems. Acta Math. 100 (1958), 1-22.
  • [11] RUDIN, W., Analytic functions of class Hp. Trans. Amer. Math. Soc. 78 (1955), 46-66
  • [12] SARIO, L., AND K. OIKAWA, Capacity functions. Berlin-Heidelberg-New York, Springer (1969), 361 pp
  • [13] SCHIFFER, M., AND D. C. SPENCER, Functionals of finite Riemann surfaces Princeton (1954), 451 pp.
  • [14] VOICHICK, M., Ideals and invariants subspaces of analytic functions. Thesis Brown University (1962), 493-512.